# SDR CA070801003

- Difficulty date: July 25, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C401
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Pan
- Part number: 635616
- Condition: Cracked
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OIL PAN FOUND CRACKED DURING INSPECTION. (TC NR 20070801003)
